Alert archive / Ohio / Tornado Warnings in 2026
Tornado Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 11, 2026, 10:14 AM EDT for Auglaize County, Logan County, Shelby County, Ohio. It was in force for 16 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 10:14 AM EDT (14:14 UTC)
- Expired
- Mar 11, 2026, 10:30 AM EDT
- In force
- 16 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Auglaize County, OH, Logan County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 10:15 AM EDT | TSTM WND DMG | 2 Se Kettlersville, OH | Approximately 30 power lines down on Staley Road. Time estimated from RADAR. Possible Tornado. |
| Mar 11, 10:15 AM EDT | TSTM WND DMG | 3 Se Botkins, OH | Barn leveled on 274 and Sidney-Fryburg Road. |
| Mar 11, 10:17 AM EDT | TORNADO | 2 Nw Anna, OH | EF0 tornado with maximum winds of 80 MPH. Damage to trees and some outbuildings, especially on Wenger Road. |
| Mar 11, 10:18 AM EDT | TORNADO | 1 Nw Anna, OH | EF0 tornado with maximum winds of 80 MPH. Minor damage to several properties north of Anna, and a large barn destroyed on Sidney-Freyburg road. |
| Mar 11, 10:20 AM EDT | TSTM WND DMG | 3 Ssw Uniopolis, OH | Videos of barn damage on US 33 west of St Johns. |
| Mar 11, 10:20 AM EDT | TSTM WND DMG | 3 S Uniopolis, OH | Reports of barn damage in St Johns. Time estimated from RADAR. |
| Mar 11, 10:22 AM EDT | TORNADO | 3 S Uniopolis, OH | EF0 tornado with maximum winds of 85 MPH. Damage to outbuildings at two properties on US Route 33. |
| Mar 11, 10:25 AM EDT | TSTM WND DMG | 2 N Anna, OH | Semi-trucks overturned on mile marker 101 on I-75. |
| Mar 11, 10:31 AM EDT | TSTM WND DMG | Russells Point, OH | Poles and wires down. Time estimated from RADAR. |
| Mar 11, 10:31 AM EDT | TSTM WND DMG | Russells Point, OH | Numerous power poles down near Grand Avenue. Time estimated from RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 6:22 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 522 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.2
The text
As transmitted.
238
WFUS51 KILN 111414
TORILN
OHC011-091-149-111445-
/O.NEW.KILN.TO.W.0004.260311T1414Z-260311T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
1014 AM EDT Wed Mar 11 2026
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northeastern Shelby County in west central Ohio...
Northwestern Logan County in west central Ohio...
East central Auglaize County in west central Ohio...
* Until 1045 AM EDT.
* At 1014 AM EDT, a severe thunderstorm capable of producing a
tornado was located near Anna, moving northeast at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Wapakoneta, Anna, Jackson Center, Russells Point, Botkins,
Lakeview, Waynesfield, Chippewa Park, Uniopolis, Kettlersville,
Fryburg, Montra, St. Johns, Mccartyville, New Hampshire, Swanders,
Bloom Center, and Lewistown.
This includes I-75 in Ohio between mile markers 98 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4062 8388 4053 8388 4053 8387 4042 8389
4034 8426 4043 8434 4060 8409
TIME...MOT...LOC 1414Z 230DEG 61KT 4041 8424
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KC4 follow-up statements
723
WWUS51 KILN 111420
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1020 AM EDT Wed Mar 11 2026
OHC011-091-149-111445-
/O.CON.KILN.TO.W.0004.000000T0000Z-260311T1445Z/
Shelby OH-Logan OH-Auglaize OH-
1020 AM EDT Wed Mar 11 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
NORTHEASTERN SHELBY...NORTHWESTERN LOGAN AND EAST CENTRAL AUGLAIZE
COUNTIES...
At 1020 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Botkins, moving northeast at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Anna, Jackson Center, Russells Point, Botkins, Lakeview, Waynesfield,
Chippewa Park, Uniopolis, Fryburg, Montra, St. Johns, New Hampshire,
Bloom Center, Swanders, and Lewistown.
This includes I-75 in Ohio between mile markers 98 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4062 8388 4053 8388 4053 8387 4042 8389
4036 8418 4048 8426 4060 8409
TIME...MOT...LOC 1420Z 230DEG 61KT 4046 8416
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KC372
WWUS51 KILN 111424 RRA
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1024 AM EDT Wed Mar 11 2026
OHC011-091-149-111445-
/O.CON.KILN.TO.W.0004.000000T0000Z-260311T1445Z/
Shelby OH-Logan OH-Auglaize OH-
1024 AM EDT Wed Mar 11 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
NORTHEASTERN SHELBY...NORTHWESTERN LOGAN AND EAST CENTRAL AUGLAIZE
COUNTIES...
At 1024 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Jackson Center, moving northeast at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jackson Center, Russells Point, Lakeview, Waynesfield, Chippewa Park,
Uniopolis, Montra, New Hampshire, Bloom Center, St. Johns, and
Lewistown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4062 8388 4053 8388 4053 8387 4042 8389
4037 8413 4057 8413 4060 8409
TIME...MOT...LOC 1424Z 230DEG 61KT 4052 8407
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KC827
WWUS51 KILN 111428
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1028 AM EDT Wed Mar 11 2026
OHC011-091-149-111445-
/O.CON.KILN.TO.W.0004.000000T0000Z-260311T1445Z/
Shelby OH-Logan OH-Auglaize OH-
1028 AM EDT Wed Mar 11 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
NORTHEASTERN SHELBY...NORTHWESTERN LOGAN AND EAST CENTRAL AUGLAIZE
COUNTIES...
At 1028 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Waynesfield, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jackson Center, Russells Point, Lakeview, Waynesfield, Chippewa Park,
New Hampshire, Bloom Center, and Lewistown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4062 8388 4053 8388 4053 8387 4042 8389
4040 8402 4055 8404 4061 8401
TIME...MOT...LOC 1428Z 253DEG 54KT 4058 8393
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KC084
WWUS51 KILN 111430
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1030 AM EDT Wed Mar 11 2026
OHC011-091-149-111440-
/O.CAN.KILN.TO.W.0004.000000T0000Z-260311T1445Z/
Shelby OH-Logan OH-Auglaize OH-
1030 AM EDT Wed Mar 11 2026
...THE TORNADO WARNING FOR NORTHEASTERN SHELBY...NORTHWESTERN LOGAN
AND EAST CENTRAL AUGLAIZE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe limits
and no longer appears capable of producing a tornado. Therefore, the
warning has been cancelled. However, gusty winds are still possible
with this thunderstorm.
A Tornado Watch remains in effect until noon EDT for west central
Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
&&
LAT...LON 4062 8388 4053 8388 4053 8387 4042 8389
4040 8402 4055 8404 4061 8401
TIME...MOT...LOC 1429Z 230DEG 61KT 4061 8388
$$
KCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 11, 6:37 AM EDT, 3 hours 37 minutes earlier. Its key messages:
- 1) A strong storm system will move through the region today bringing the potential for multiple rounds of severe weather, flooding, and gusty winds. 2) Wind gusts up to 30-50 mph expected early Friday morning into the evening. The highest gusts will occur over portions of Western Central / Central Ohio with isolated gusts potentially reaching 55 mph. 3) Warmer and wetter conditions expected Sunday into Monday, potentially transitioning to a rain-snow mix in the early morning hours on Monday. Much colder arrives air Monday and Tuesday.
Area forecast discussion, Mar 11, 6:37 AM EDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
637 AM EDT Wed Mar 11 2026
.WHAT HAS CHANGED...
Tornado watch issued for eastern/southeastern Indiana, western and
southwestern Ohio, and portions of northern Kentucky.
&&
.KEY MESSAGES...
1) A strong storm system will move through the region today bringing
the potential for multiple rounds of severe weather, flooding, and
gusty winds.
2) Wind gusts up to 30-50 mph expected early Friday morning into the
evening. The highest gusts will occur over portions of Western
Central / Central Ohio with isolated gusts potentially reaching
55 mph.
3) Warmer and wetter conditions expected Sunday into Monday,
potentially transitioning to a rain-snow mix in the early morning
hours on Monday. Much colder arrives air Monday and Tuesday.
&&
.DISCUSSION...
KEY MESSAGE 1) A strong storm system will move through the region
today bringing the potential for multiple rounds of severe weather,
flooding, and gusty winds.
Morning severe threat (updated 630am):
Tornado watch: Given ongoing thunderstorms across southern Illinois
and strengthening low-level shear through the morning hours, a
tornado watch has been issued for the western half of the local area
until noon. Additional expansions eastward are possible with time.
While the watch is out right now, the main threat for the local watch
area (especially eastern/southeastern Indiana) arrives around 9-10 am
and continues eastward until noon. Some thunderstorms are possible
before this time frame, but are not expected to pose a tornado
threat.
Previous discussion...A disorganized line of thunderstorms will be
moving through Indiana around daybreak with additional thunderstorms
developing ahead of it between 4-7am. The line of thunderstorms
approaching from the west will have the potential to reorganize
during the morning hours, with damaging winds the main threat.
However, quick spin up tornadoes will be possible due to favorably
curved hodographs and steepening low level lapse rates. The situation
becomes complicated due to the new thunderstorms, potentially
elevated, developing ahead of the line. This would disrupt attempts
at organized line segments. Nevertheless, these new storms will be
capable of producing large hail as well as damaging winds. The radar
is likely going to be quite complex and crowded throughout the
morning given the above situation.
Afternoon severe threat:
Heading into the afternoon, daytime heating will generate new
thunderstorms ahead of and along the cold front. Any storms that
develop ahead of the front would have the best chance of seeing some
organization if uninterrupted by other storms. All hazards are
possible with these storms, and these would likely pose the best
chance of seeing a more concentrated tornado threat. At this time,
locations along and south of the I-71 corridor stand the best chance
of seeing this type of development. While a bit lower of a threat,
the severe potential will not be completely eliminated until the cold
front passes. This occurs throughout the late afternoon and early
evening.
Wind threat (updated 12:15 am): Confidence has increased that two
periods of non-thunderstorm related wind gusts may reach advisory
level thresholds. The first will come throughout the morning hours as
thunderstorms move through the area. A strong LLJ with 40 to 50 knots
of wind between one and two thousand feet will mix down outside of
thunderstorms. These winds may not last long as the sweep across the
area, and may be sudden in nature following any thunderstorms that
move through. The second period of strong wind gusts will occur
during the afternoon where diurnal mixing ahead of the front will
effectively mix 35 to 45 mph wind gusts. This threat will end as the
cold front moves through, however, wind gusts will still remain
elevated (25-30 mph) and out of the northwest behind the front.
Heavy Rain/flood threat: Given the potential for multiple rounds of
thunderstorms, the heavy rain threat remains, however, the lack in
confidence in one particular area continues to be too low for a flood
watch. Back-building thunderstorms and west to east aligned segments
stand the best chance of producing locally heavy rainfall which may
lead to flooding. HREF does highlight a few localized area of 2-3" so
this will have to be monitored closely, along with the area wide
severe threat.
KEY MESSAGE 2) Wind gusts up to 30-50 mph expected early Friday
morning into the evening. The highest gusts will occur over portions
of Western Central / Central Ohio with isolated gusts potentially
reaching 55 mph.
Guidance continues to bring a compact low pressure through the Great
Lakes on Friday. At this time, enough confidence exists to advertise
advisory levels winds for the majority of the area, primarily north
of the Ohio River. Probs for wind gusts greater than 45 mph are
between 30 to 70 percent from south to north. Gusts over 55 mph are
around 20 percent for west-central Ohio. Have continued to highlight
this in the HWO.
KEY MESSAGE 3) Warmer and wetter conditions expected Sunday into
Monday, potentially transitioning to a rain-snow mix in the early
morning hours on Monday. Much colder arrives air Monday and Tuesday.
ANother strong low pressure moves through the Great Lakes region
Sunday into Monday. Primary threats at this time look to be another
period of gusty winds associated with the low pressure. Otherwise,
some mixed precipitation will be possible, but confidence is too low
to project snowfall amounts this far out. Some snow showers or flurries
are going to linger into Monday. Perhaps the biggest shock to the
system will be the resurgence of cold temperatures Monday and
Tuesday. Temperatures are below normal with feels-like temperatures
in the teens on Monday and Wednesday morning. The coldest conditions
are expected Tuesday morning with feels-like temperatures in the
single digits.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Thunderstorms are only now beginning to form with moist southwesterly
flow. MVFR CIGs have occurred off an on early this morning and that
will continue throughout the afternoon as multiple rounds of
thunderstorms occur.
The strong low pressure provides periods of gusty winds throughout
the TAF period, including outside the thunderstorm activity.
Southwest winds gusts increase to 25 to 30kts during the late morning
and then peak out between 35 and 40 kts later in the afternoon with
a cold frontal passage. Higher wind gusts are possible inside and
outside of thunderstorm activity. As confidence increases with these
gusts, some adjustments may be necessary this morning.
After the morning convective activity - additional thunderstorms are
expected to develop with continued chances for locally strong wind
gusts. The front is expected to pass thru KDAY around 20/21Z and
thru KILN/KCVG/KLUK around 21Z/22Z and thru KCMH by 23Z. Winds will
shift to the northwest and a brief period of 40 kt wind gusts will be
possible during this time frame of the frontal passage outside of
storms. Thunderstorm chances end with the FROPA but some lingering
showers and northwest wind gusts of 25 to 30 kts continue into early
evening before decreasing overnight. Expect widespread MVFR ceilings
to continue through the night.
OUTLOOK...MVFR ceilings possible into Thursday. Wind gusts above 40
kts possible Friday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 7 PM EDT this evening for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...Wind Advisory until 7 PM EDT this evening for KYZ089>100.
IN...Wind Advisory until 7 PM EDT this evening for INZ050-058-059-066-
073>075-080.
&&
DISCUSSION...JDR/McGinnis
AVIATION...McGinnisHazardous weather outlook, Mar 11, 4:53 AM EDT, 5 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 453 AM EDT Wed Mar 11 2026 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-120900- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Clark-Madison-Licking-Preble-Montgomery-Greene- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 453 AM EDT Wed Mar 11 2026 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Strong to severe storms are expected today. Damaging winds are the main threat, but isolated large hail and a few tornadoes are also possible. Severe threat will end with the cold front passage early this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Windy conditions are likely during the daytime Friday, with gusts around 40-45 MPH likely, particularly during the morning and afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. OHZ026-034-035-042>046-051-052-120900- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami- Champaign- 453 AM EDT Wed Mar 11 2026 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for central Ohio and west central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Strong to severe storms are expected today. Damaging winds are the main threat, but isolated large hail and a few tornadoes are also possible. Severe threat will end with the cold front passage this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Windy conditions are expected during the daytime Friday, with gusts around 50 MPH likely, particularly during the morning and afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Mar 11, 10:02 AM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1002 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM Tstm Wnd Gst 1 NNE Middletown 39.53N 84.39W
03/11/2026 M52 MPH Butler OH AWOS
&&Local storm report, Mar 11, 10:03 AM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1003 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM Tstm Wnd Gst 3 N Springboro 39.59N 84.23W
03/11/2026 E51 MPH Montgomery OH ASOS
KMGY ASOS.
&&Local storm report, Mar 11, 10:05 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1005 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Tstm Wnd Dmg New Madison 39.97N 84.71W
03/11/2026 Darke OH Trained Spotter
Greenhouse damaged by winds.
&&Local storm report, Mar 11, 10:09 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1009 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM Tstm Wnd Dmg Sunman 39.24N 85.10W
03/11/2026 Ripley IN Emergency Mngr
Power pole down on Meridian Street.
&&Local storm report, Mar 11, 10:11 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1011 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Tstm Wnd Dmg New Madison 39.97N 84.71W
03/11/2026 Darke OH Trained Spotter
Fences blown over.
&&Local storm report, Mar 11, 10:14 AM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1014 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Tstm Wnd Dmg 2 W Greenville 40.10N 84.67W
03/11/2026 Darke OH Public
Photo of trees and branches down.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 11:59 PM EDT | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 19 hr |
| Mar 11, 6:44 AM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Mar 11, 9:23 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer | 52 min |
| Mar 11, 9:26 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble, Shelby | 49 min |
| Mar 11, 9:42 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 48 min |
| Mar 11, 9:53 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Miami, Montgomery, Shelby | 52 min |
| Mar 11, 10:19 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Hardin, Logan | 41 min |
| Mar 11, 1:42 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Highland, Hocking, Pickaway, Ross | 3 hr |
| Mar 11, 1:42 PM EDT | Special Weather Statement | ILN | Fairfield | 33 min |
| Mar 11, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 47 min |
| Mar 11, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 26 min |
| Mar 11, 2:29 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 3 hr |
| Mar 11, 3:20 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 3 hr |
| Mar 11, 4:10 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
| Mar 11, 4:50 PM EDT | Areal Flood Advisory | ILN | Clinton, Fairfield, Fayette, Greene, Highland, Hocking and 2 more | 3 hr |
| Mar 11, 5:16 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Highland, Pickaway, Ross | 3 hr |
| Mar 11, 5:33 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Mar 11, 5:56 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 22 min |
Nearby
Tornado Warnings in Ohio, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.